Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lifter4life

Veteran Member
  • Total Reviews

    0
  • Content Count

    131
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lifter4life

  • Rank
    Member
  1. is differin and tazorac available in the uk? also do they do exactly the same thing as retin as? thanks!
  2. i have been using the retin-a and when I put on my shirt it feels like I have an instant sunburn if my shirt scrapes my skin real hard. Also, I am getting really pink in the face the day after I use it. Do you think if I went back to my derm and asked for Tazorac she would let me have it and do you think it would be worth the switch?
  3. Thanks a lot for your help. I have never heard of Nicomide, but I will read up some more about it and pick that Olay product up. I have been using Cetaphil moisturizer for the entire time I have been on accutane.
  4. So, I finished accutane on the 26th of April. My derm asked me if I wanted to do another month, but I said no, so she put me on retin-a micro. My acne is pretty much gone, all I have left is scarring and a few pimples (that seem to be no longer inflammed) on my neck. At first I didn't use it at all, because I want to give my skin some rest, but now I am almost 2 weeks post accutane and I have begun to use it every other night on my shoulders/neck and face, but I am thinking of doing every 3rd ni
  5. my derm said to put some vaseline/aquaphor on a q-tip and swirl it around in your nose.
  6. they'll probably tell you to rub lotion on it (haha). That will probably be awkward.
  7. i cannot style my hair at all while on accutane. simo_8 - you look like Jet Li man
  8. Wow sweet, it's so cool having such an awesome collaboration of people on this board. Thanks a lot proteinchemist.
  9. It is said that it will take up to two months after the beginning of a vitamin regimen to notice a difference. It doesn't list the ingredients and they probably do that because they are all basic vitamins that can probably be found in most multi-vitamins. I think a simple multi-vitamin would do the trick, but I am just guessing. I would like more info on what their product contains.
  10. On the weekdays it's mainly college/work,but when I'm at home I usually study, goto the gym 4x a week, or play video games (I'm kinda closet nerdyish). On the weekends I chill and play video games, sometimes goto parties, goto the movies or out to eat. I'm on accutane right now, so sadly I stay home as much as possible and await the day my treatment is over and side effects are gone. I can't wait for summer though, either this one or the next. I am hoping my scarring will be gone and I can got
  11. ignore it when people get insane. I take it as they're too dumb to control their emotions. I understand crying, but when people get into rages it is just ridiculous; ESPECIALLY with someone they care about.
  12. Thanks. I'll definitely look into this after I get off tane. I have a link that tells what vitamins are good for your hair. http://hairloss.about.com/od/preventinghai.../a/Vitamins.htm
  13. That is awesome. I am so glad it worked out so well for you. My derm put me on another month (zzzz...) so I will actually be finishing up April 27th. Good luck to you and the dry eyes.
  14. No way, you're a totally good lookin girl. One thing that I notice about people just by looking at them though is how they feel about themselves. If you feel good you look good.
×